Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Taking anaebolic steroids to gain muscle, doing workout. Any side effects?

I've been thinking about taking anaebolic steroids to gain muscle. I constantly eat right and workout but have a hard time to gain muscle because of the amount of testosterone my body produces. Would taking anaebolic steroids for a short amount of time while continually working out and eating right effect me negatively?
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Radiologist 's  Response
May 2014
Please take any steroids under supervision of doctors.
Anabolic steroids will enhance your body physique and muscles but ultimately drain your bones and make your weak. The will also imbalance the hormone levels in your body. The level of immunity in your body will also get affected.
While eating right is fine, please match your testosterone levels and consuilt an andrologist or endocrinologist whether to start anabolic steroids.

Hope this helps.
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor